| Model Number |
372419 |
| Medical Device Problem Code |
Failure to Convert Rhythm (1540)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Device did not rescue at 40 j documented.Physician decided on high energy device and insertion of floating mdt coil in the azygos vein.Dft successful with new system.The cause of failed rescue might have been external factors, due to extreme cardiomyopathy and or lead slack pulled back slightly upon review of x ray.
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.